# SDR CNMA2012020001

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 47,389 hours, 8,074 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 8102212
- Part serial: 200611591
- Condition: Sticking
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STRONG BURNING PLASTIC ODOR BETWEEN ROWS 25-35, ODOR STRONGEST ON RIGHT OF ACFT.  COMPLETED NNC8.5 1-9 CONTINUED FLIGHT WITHOUT FURTHER OCCURANCE.   R & R ZONE TRIM "C" VALVE IAW MAINT, MESSAGE 21-20009 IAW AMM 21-61 RAN ALL PACKS AT VARIOUS TEMPS FOR APPROX 2 HRS, NO ODOR NOTED. OPS CHECKED NORMAL IAW AMM 21-61 ALL DUCT TEMPS , CABIN TEMPS AND PACK TEMPS NORMAL.
